Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Linear operators in $ VH$-spaces


Author: R. M. Loynes
Journal: Trans. Amer. Math. Soc. 116 (1965), 167-180
MSC: Primary 47.10; Secondary 47.25
DOI: https://doi.org/10.1090/S0002-9947-1965-0192359-1
MathSciNet review: 0192359
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. M. Loynes, On generalised positive-definite functions, Proc. London Math. Soc. 15 (1965), 373-384. MR 0173933 (30:4140)
  • [2] B. Sz.-Nagy, Prolongements des transformations de l'espace de Hilbert qui sortent de cet espace, Appendice au livre Leçons d'analyse fonctionelle, Akademiai Kiado, Budapest, 1955, 36 pp. MR 0068138 (16:837a)
  • [3] R. M. Loynes, On a generalisation of second-order stationarity, Proc. London Math. Soc. 15 (1965). MR 0176531 (31:803)
  • [4] F. Riesz and B. Sz.-Nagy, Functional analysis (Leçons d'analyse fonctionelle), Ungar, New York, 1955. MR 0071727 (17:175i)
  • [5] M. A. Naĭmark, Normed rings, Noordhoff, Groningen, 1959.
  • [6] I. Kaplansky, Modules over operator algebras, Amer. J. Math. 75 (1953), 839-858. MR 0058137 (15:327f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.10, 47.25

Retrieve articles in all journals with MSC: 47.10, 47.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0192359-1
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society